Advertisement -- Learn more about ads on this site.


    WRITEAWAY   42,896
SparkPoints
40,000-49,999 SparkPoints
 
 

Health Stats Blog, Day 1


Friday, June 14, 2013

I go off of Spark every time I gain weight in a way that seems beyond my control (ie, meds) and to stay on a weight-loss site seems and ...is... discouraging. I've been gaining weight again---but: it might be:

~ diabetes (I'm in the middle of the testing process--results were in the diabetic range first time)

~ wrong meds -- the generic form of seroquel. And the crazy thing is that I'm *not* bipolar. My previous doctor put me on it when it *looked* like I was suddenly cycling rapidly ....and didn't check my thyroid levels (which were in fact HIGH). So now I have to get off of a really strong drug that I never needed to be on in the first place. This drug is known for causing weight gain.



So.... I'm going to work at doing a check-in blog (which really would just be a few facts, not a traditional blog), to chart health here for myself---AND STAY ON SPARKPEOPLE, with others' support.

..........

weight this morning: 254.6lbs
had 175mcg synthroid
used flovent (morning dose)
went to the doctor for a fasting blood-stick. tested normal: 103

tired from going to bed *very* stomachsick

eaten: orange juice; green 'superfruit' tea (some caffiene); "cranberry health mix" (about a cup)--sunflower seeds, peanuts, cranberries, pumpkin seeds, raisins.


goals for today:
~ congratulate my younger son on his biology regents exam grade~!
~ mild exercise--did a good workout at the Y yesterday afternoon.
~ encourage Elisha to make phone calls for tomorrow.
~ some laundry / cleaning
~ bank paperwork

~ eat healthy emoticon


Exercise plan for the day: moving around with housework and yardwork has already kept me sweating. That and breaks for 3 ten-minute walks should be great.


I'll come back and finish the blog stats tonight and try to create a twice daily pattern for tracking in a way that seems helpful like this~


Goals completed except bank paperwork emoticon

Exercise: walked--slowly, but up and down hill, for about 35-40 minutes while my older son was at his lesson.


Tonight is night 4 of dropping seroquel dosage in 1/2, down to 12.5--there seem to be no 'blips' so far.

I remembered to take flovent (my inflammation is a dangerous number...somewhere close to 65, and I have been forgetting to be consistent with the medicine).

Had good hydration today.

Healthy food, too tired to list right now.

Need to wake up at 7:15 tomorrow, so hitting the hay.


But:
Three things I liked about today:

~ FINALLY, sunshine!
~ a cleaner house, and a mowed yard
~ laughing with my older son
SHARE

Member Comments About This Blog Post:
LVZ617 6/23/2013 3:21PM

    I too had an incorrect diagnosis of bipolar, and was on several different meds. The one that did me in was Zyprexa - I gained 30 pounds in 4 months and was a total zombie.
I too have been away from SP and home to get back on.

Report Inappropriate Comment
MRS_TOAD 6/15/2013 8:44AM

    Sounds like you are off to a great start. So sorry to hear about the medication and its effects!

Report Inappropriate Comment
WRITEAWAY 6/15/2013 12:52AM

    Thank you for your encouragement about seroquel---yes, I'm working on sanely (and quickly) getting off of it. If you're able to chat sometime about it, I'd be honored. It's messed up my life---and it was totally inappropriate.

Again, thanks for the support emoticon emoticon

Report Inappropriate Comment
WRITEAWAY 6/15/2013 12:50AM

    CINDYAST, it's been a rough time for a *long* time and I want to conquer things. (((Thank you))) for your encouragement! emoticon

Report Inappropriate Comment
WRITEAWAY 6/15/2013 12:50AM

    Thank you for the good wishes! emoticon

Report Inappropriate Comment
AJDOVER1 6/14/2013 4:50PM

    best wishes to you!

Report Inappropriate Comment
CINDYAST 6/14/2013 3:32PM

    So sorry you've had such a rough time!
emoticon

Report Inappropriate Comment
TXTOAD9970 6/14/2013 2:54PM

    Welcome back to SP - glad to have you!
I had a bad experience with Seroquel. I would recommend getting off of it as soon as possible.
Best of luck to you!
emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.